MathSciNet Relay Station
MathSciNet bibliographic data
MR1939280 30D40 (47A16 47B38)
Bernal-González, Luis; Calderón-Moreno, María Del Carmen Dense linear manifolds of monsters. J. Approx. Theory 119 (2002), no. 2, 156–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement